apollo

Select Address

0
  • Login

CAMYLOFIN+PARACETAMOL

About

CAMYLOFIN+PARACETAMOL is a combination drug primarily used to reduce abdominal pain caused due to dysmenorrhoea (irregular periods/menses). Dysmenorrhea (Abdominal cramps) is an unpleasant sensory and emotional experience associated with irregular periods. It occurs just before or during menses. Menstrual cramps cause throbbing pain in the lower belly (abdomen) during menses. These cramps can range from mild to severe.

CAMYLOFIN+PARACETAMOL is composed of two medicines: Camylofin (antispasmodic) and Paracetamol (analgesic). Paracetamol has both analgesic (pain reducer) and antipyretic (fever reducer) properties and decreases inflammation caused due to dysmenorrhea. It blocks a chemical messenger in pain responsible for making a person sense pain. Camylofin helps block the activity of certain natural substances in the body to cause pain. Together, they effectively reduce pain.

CAMYLOFIN+PARACETAMOL should be taken as prescribed by the doctor. CAMYLOFIN+PARACETAMOL is generally safe to consume. Some people may experience dizziness, nausea (feeling sick), digestion problems (constipation, flatulence, diarrhoea), and skin reactions (like rashes and hives). Most of the side effects of CAMYLOFIN+PARACETAMOL do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.

Taking more than the daily prescribed dose of CAMYLOFIN+PARACETAMOL may cause liver damage or allergic reactions like mouth, face, and throat swelling, difficulty breathing, skin rash, or itching. Most liver injury cases are associated with paracetamol at doses exceeding 4 gm per day. Gastrointestinal bleeding and ulcer formation are commonly observed with the help of CAMYLOFIN+PARACETAMOL, so the doctor may prescribe you the lowest dose available.

Uses of CAMYLOFIN+PARACETAMOL

 Spasmodic dysmenorrhea (pain during menses periods)

Medicinal Benefits

CAMYLOFIN+PARACETAMOL is composed of two medicines: Camylofin (antispasmodic) and Paracetamol (analgesic). Paracetamol has both analgesic (pain reducer) and antipyretic (fever reducer) properties and decreases inflammation caused due to dysmenorrhea. It blocks a chemical messenger in pain that is responsible for making a person sense pain. Camylofin helps block the activity of certain natural substances in the body to cause pain. Together, they effectively reduce pain.

Directions for Use

Tablet: Swallow it as a whole with water; do not crush, break or chew it. Oral Suspension/syrup: Shake the bottle well before each use. Take the prescribed dose by mouth using the measuring cup/dosing syringe/dropper.

Storage

Store in a cool and dry place away from sunlight

Side Effects of CAMYLOFIN+PARACETAMOL

  • Dizziness
  • Nausea
  • Appetite loss
  • Dryness of mouth
  • Digestion problems (like constipation, flatulence, diarrhoea)

In-Depth Precautions and Warning

Drug Warnings

Taking more than the daily prescribed dose of CAMYLOFIN+PARACETAMOL may cause liver damage or allergic reactions like mouth, face, and throat swelling, difficulty breathing, skin rash, or itching. Do not take CAMYLOFIN+PARACETAMOL if you have asthma or allergies to painkillers, heart, kidney, and liver conditions. CAMYLOFIN+PARACETAMOL should not be taken during pregnancy or by breastfeeding mothers as it may affect the baby. You are recommended not to take alcohol along with CAMYLOFIN+PARACETAMOL to avoid unpleasant side effects. Taking CAMYLOFIN+PARACETAMOL can cause drowsiness or blurred vision; avoid driving or performing any other activity that requires concentration after taking CAMYLOFIN+PARACETAMOL. Always keep your doctor informed about the ongoing medications or the ones you have taken in the past, including over-the-counter medicines and herbal medicines. Life-threatening skin allergic reactions like Stevens-Johnson syndrome (SJS) and Toxic epidermal necrolysis (TEN) have been reported using Paracetamol. If you observe skin rashes or blister formation, immediately stop taking CAMYLOFIN+PARACETAMOL and consult a doctor. Patients taking CAMYLOFIN+PARACETAMOL and antivitamin K (blood thinners) should be monitored for appropriate coagulation and bleeding complications.

Drug Interactions

Drug-Drug Interactions: CAMYLOFIN+PARACETAMOL interact with antidepressant medicines (Amantadine), blood thinner (warfarin), anti-cancer or anti-arthritis drugs (methotrexate), medicines for treating tuberculosis (isoniazid and rifampicin) may lead to drug toxicity or affect the working of CAMYLOFIN+PARACETAMOL. So, contact a doctor before taking these medicines.

Drug-Food Interactions: Intake of alcohol should be avoided while taking CAMYLOFIN+PARACETAMOL.

Drug-Disease Interactions: Patients with liver disease, bleeding disorder, urinary tract infection (UTI), myasthenia gravis, high blood pressure, and alcoholism should not take the CAMYLOFIN+PARACETAMOL as it has severe interaction.

Drug-Drug Interactions Checker List:

  • AMANTADINE
  • WARFARIN
  • METHOTREXATE
  • ISONIAZID
  • RIFAMPICIN
  • Safety Advice

    • Safety Warning

      Alcohol

      caution

      You are recommended not to consume alcohol along with CAMYLOFIN+PARACETAMOL as it contains paracetamol, which can together damage your liver severely.

    • Safety Warning

      Pregnancy

      caution

      CAMYLOFIN+PARACETAMOL should be used during pregnancy only if the potential benefit outweighs the potential risk to the fetus.

    • Safety Warning

      Breast Feeding

      caution

      CAMYLOFIN+PARACETAMOL should not be used if you are breastfeeding. CAMYLOFIN+PARACETAMOL passes into breast milk, so it is not recommended for use during breastfeeding unless considered essential by your doctor.

    • Safety Warning

      Driving

      caution

      CAMYLOFIN+PARACETAMOL may cause dizziness, drowsiness, and visual disturbances, affecting their ability to drive or operate machinery. Make sure you are not affected before driving or operating machinery.

    • Safety Warning

      Liver

      caution

      CAMYLOFIN+PARACETAMOL to be taken with caution, especially if you have a history of Liver diseases/conditions. The dose may have to be adjusted by your doctor.

    • Safety Warning

      Kidney

      caution

      CAMYLOFIN+PARACETAMOL to be taken with caution, especially if you have a history of Kidney diseases/conditions. The dose may have to be adjusted by your doctor.

    • Safety Warning

      Children

      unsafe

      CAMYLOFIN+PARACETAMOL is not to be used in children below 12 years of age.

    Habit Forming

    No

    Diet & Lifestyle Advise

    • Include more glucosamine, chondroitin sulfate, Vitamin D, and calcium-enriched supplements. Besides this, turmeric and fish oils can help reduce pain and inflammation in the tissue.
    • Please do not go for heavy exercise as it may increase your abdominal pain. Instead, you can do stretching, low-impact aerobic exercise (like walking on the treadmill, bike riding, and swimming), and simple forms of yoga. You can also strengthen your muscle strength by lifting light weights and doing muscle stretching regularly.
    • Your sitting posture is important, especially when you have pain and inflammation condition. Try to sit as little as possible and only for a short time (10-15 min). Use back support like a rolled-up towel to minimise pain at the back of your curve. Keep your knees and hips at a right angle.
    • You can consume caffeine but not too much, as high caffeine intake may cause irritability, poor sleep, and menstrual cramps.

    Patients Concern

    Disease/Condition Glossary

    Dysmenorrhea: Dysmenorrhea refers to abdominal cramps/pain and an unpleasant sensory/emotional experience associated with irregular periods. It occurs just before or during menses. Menstrual cramps that cause throbbing pain in the lower belly during periods may vary from mild to severe. Some of the common symptoms of menstrual cramps include an aching pain in your belly (sometimes painful), a feeling of pressure in your belly, and pain in your hips, lower back, and inner thighs.

    FAQs

    CAMYLOFIN+PARACETAMOL is used to reduce abdominal pain caused due to dysmenorrhoea (irregular periods/menses).

    CAMYLOFIN+PARACETAMOL may take an hour to show its effectiveness, so do not take another painkiller in between to get results faster.

    Some women experience painful periods, also known as dysmenorrhea. The abdominal pain of menstrual cramps may vary from mild to severe, which may also be accompanied by other symptoms, like lower back pain, nausea, diarrhoea, and headaches.

    To ease menses' abdominal pain, you can use a heating pad or hot water bottle in the abdomen area. Get some exercise, and do relaxing techniques.

    It is advised to tell your doctor if taking other medicines as the CAMYLOFIN+PARACETAMOL should not be advised to such persons taking blood-thinner warfarin, medicine to treat epilepsy, and medicine to treat tuberculosis (TB).

    It is advised to store CAMYLOFIN+PARACETAMOL in the tightly closed container. Keep CAMYLOFIN+PARACETAMOL out of reach of pets, children and other people.

    Take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose of CAMYLOFIN+PARACETAMOL to make up for a missed one.

    The use of CAMYLOFIN+PARACETAMOL is contra-indicated if you are allergic to any of its components (dicyclomine and paracetamol). And also, it should be taken carefully in patients with kidney or liver disease. CAMYLOFIN+PARACETAMOL passes into the breast milk and can affect the baby, so avoid its intake.

    CAMYLOFIN+PARACETAMOL is usually used for short-term pain relief and can be discontinued if there is no pain. However, please inform your doctor if you feel better and do as advised.

    It has been reported that using CAMYLOFIN+PARACETAMOL can cause diarrhoea in some cases. In the case of diarrhoea, increase the intake of fluids like drinking plenty of water. If still, diarrhoea persists, inform your doctor and do as advised.

    It is advised not to stop taking CAMYLOFIN+PARACETAMOL suddenly. If you want to stop taking this medicine, consult your doctor, and he might gradually reduce the dose to avoid an unwanted increase in pain.

    Available Medicines for

    CAMYLOFIN+PARACETAMOL

    VIEW MORE PRODUCTS